Advertisement

On Some Multivariate Quadratic Spline Quasi—Interpolants on Bounded Domains

  • Paul Sablonnière
Conference paper
Part of the International Series of Numerical Mathematics book series (ISNM, volume 145)

Abstract

We study some C1quadratic (or d—quadratic) spline quasi—interpolants on bounded domains \(\Omega \subset I{R^d},d = 1,2,3.\ \)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. Barrera, M. J. Ibanéz, P. Sablonnière: Near-best quasi-interpolants on uniform and nonuniform partitions in one and two dimensions. Prépublication IRMAR 02–52, 2002. Submitted for publication in Proceedings of the International Conference on Curves and Surfaces (Saint-Malo, July 2002).Google Scholar
  2. 2.
    G. Baszenski: n-th order polynomial spline blending, In: Multivariate Approximation Theory III, W. Schempp, K. Zeller (eds.), ISNM, Volume 75, 35–46, Birkhäuser, Basel 1985.CrossRefGoogle Scholar
  3. 3.
    L. Beutel, H. Gonska: Simultaneous approximation by tensor product operators, Technical report SM-DU-504, Universität Duisburg, 2001.Google Scholar
  4. 4.
    B. D. Bojanov, H. A. Hakopian, A. A. Sahakian: Spline Functions and Multivariate Interpolation, Kluwer, Dordrecht 1993.CrossRefGoogle Scholar
  5. 5.
    C. de Boor: A Practical Guide to Splines, Springer, New York 2001. (revised edition).zbMATHGoogle Scholar
  6. 6.
    C. de Boor: Splines as linear combinations of B-splines,In: Approximation Theory II, G.G. Lorentz et al. (eds.), 1–47, Academic Press, New York 1976.Google Scholar
  7. 7.
    C. de Boor: Quasiinterpolants and approximation power of multivariate splines, In: Computation of Curves and Surfaces, W. Dahmen, M. Gasca, C. A. Micchelli (eds.), 313–345, Kluwer, Dordrecht 1990.Google Scholar
  8. 8.
    C. de Boor, K. Höllig, S. Riemenschneider: Box-splines, Springer, New York 1993.CrossRefzbMATHGoogle Scholar
  9. 9.
    C. de Boor, G. Fix: Spline approximation by quasi-interpolants, J. Approx. Theory 8 (1973), 19–45.CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    G. Chen, C. K. Chui, M. J. Lai: Construction of real-time spline quasi-interpolation schemes, CAT Report 107, Texas A&M University, 1986.Google Scholar
  11. 11.
    C. K. Chui, M. J. Lai: A multivariate analog of Marsden’s identity and a quasi-interpolation scheme, Constr. Approx. 3 (1987), 111–122.zbMATHMathSciNetGoogle Scholar
  12. 12.
    C. K. Chui, L. L. Schumaker, R. H. Wang: On spaces of piecewise polynomials with boundary conditions III. Type II triangulations, In: Canadian Mathematical Society Conference Proceedings, Volume 3 (1983), 67–80, American Mathematical Society. MathSciNetGoogle Scholar
  13. 13.
    C. K. Chui: Multivariate Splines, CBMS-NSF Regional Conference Series in Applied Mathematics, vol. 54, SIAM, Philadelphia 1988.Google Scholar
  14. 14.
    F. J. Delvos, W. Schempp: Boolean Methods in Interpolation and Approximation, Longman Scientific & Technical 1989.Google Scholar
  15. 15.
    R. A. DeVore, G. G. Lorentz: Constructive Approximation, Springer, Berlin 1993.CrossRefzbMATHGoogle Scholar
  16. 16.
    B. Fornberg: A Practical Guide to Pseudospectral Methods, Cambridge University Press 1996.Google Scholar
  17. 17.
    H. Gonska: Degree of simultaneous approximation of bivariate functions by Gordon operators, J. Approx. Theory 62 (1990), 170–191. zbMATHMathSciNetGoogle Scholar
  18. 18.
    H. Gonska: Simultaneous approximation by generalized n-th order blending operators, In: ISNM Volume 90 173–180, Birkhäuser, Basel 1989. MathSciNetGoogle Scholar
  19. 19.
    W. J. Gordon: Distributive lattices and approximation of multivariate functions, In: Approximation with Special Emphasis on Spline Functions, I. J. Schoenberg (ed.), 223–277, Academic Press, New York 1969. Google Scholar
  20. 20.
    M. J. Ibañez-Pérez: Cuasi-interpolantes spline discretos con norma casi minima: teoria y aplicaciones. Tesis doctoral, Universidad de Granada, 2003 (In preparation).Google Scholar
  21. 21.
    T. Lyche, L. L. Schumaker: Local spline approximation, J. Approx. Theory 15 (1975), 294–325.CrossRefzbMATHMathSciNetGoogle Scholar
  22. 22.
    J. M. Marsden, I. J. Schoenberg: An identity for spline functions with applications to variation diminishing spline approximation. J. Approx. Theory 3 (1970), 7–49.CrossRefzbMATHGoogle Scholar
  23. 23.
    J. M. Marsden: Operator norm bounds and error bounds for quadratic spline interpolation, In: Approximation Theory, Banach Center Publications, vol. 4 (1979), 159–175.MathSciNetGoogle Scholar
  24. 24.
    G. Nürnberger: Approximation by Spline Functions, Springer, Berlin 1989.Google Scholar
  25. 25.
    M. J. D. Powell: Piecewise quadratic surface fitting in contour plotting, In: Software for Numerical Mathematics, D. J. Evans (ed.), 253–271. Academic Press, London 1974.Google Scholar
  26. 26.
    Rong-Qing Jia: Approximation by multivariate splines: an application of boolean methods, In: Numerical Methods of Approximation Theory, Volume 9, D. Braess, L. L. Schumaker (eds.), ISNM Volume 105, 117–134, Birkhäuser, Basel 1992.Google Scholar
  27. 27.
    P. Sablonnière: Bases de Bernstein et approximants spline. Thèse de doctorat, Université de Lille, 1982.Google Scholar
  28. 28.
    P. Sablonnière: Bernstein-Bézier methods for the construction of bivariate spline approximants. Comput. Aided Geom. Design 2 (1985), 29–36.CrossRefzbMATHMathSciNetGoogle Scholar
  29. 29.
    P. Sablonnière: Quasi-interpolants associated with H-splines on a three-direction mesh. J. Comput. & Appl. Math. 66 (1996), 433–442.CrossRefzbMATHMathSciNetGoogle Scholar
  30. 30.
    P. Sablonnière: Quasi-interpolantes sobre particiones uniformes, Meeting in Approximation Theory, Ubeda, Spain, July 2000. Prépublication IRMAR 00–38, 2000.Google Scholar
  31. 31.
    P. Sablonnière: H-splines and quasi-interpolants on a three directional mesh. Prépublication IRMAR 02–11, 2002. To appear in Proceedings IDoMAT 2001.Google Scholar
  32. 32.
    P. Sablonnière: BB-coefficients of basic bivariate quadratic splines on uniform and nonuniform criss-cross triangulations of a rectangular domain. Prépublications IRMAR, 2002 (to appear).Google Scholar
  33. 33.
    P. Sablonnière, F. Jeeawock-Zedek: Hermite and Lagrange interpolation by quadratic splines on nonuniform criss-cross triangulations. In: Curves and Surfaces P. J. Laurent, A. Le Méhauté, L. L. Schumaker (eds.)445–452, A.K. Peters, Wellesley 1991Google Scholar
  34. 34.
    I. J. Schoenberg: Cardinal Spline Interpolation, CBMS-NSF Regional Conference Series in Applied Mathematics, vol. 12, SIAM, Philadelphia 1973.Google Scholar
  35. 35.
    I. J. Schoenberg: Selected Papers, Volumes 1 and 2, edited by C. de Boor, Birkhäuser, Boston 1988.Google Scholar
  36. 36.
    L. L. Schumaker: Spline Functions: Basic Theory, John Wiley & Sons, New York 1981.zbMATHGoogle Scholar
  37. 37.
    L. N. Trefethen: Spectral Methods in Matlab, SIAM, Philadelphia 2000.CrossRefGoogle Scholar
  38. 38.
    J. Ward: Polynomial reproducing formulas and the commutator of a locally supported spline, In: Topics in multivariate approximation, C. K. Chui, L. L. Schumaker, F. Utreras (eds.), 255–263, Academic Press, Boston 1987.Google Scholar

Copyright information

© Springer Basel AG 2003

Authors and Affiliations

  • Paul Sablonnière
    • 1
  1. 1.INSA de RennesRennes cedexFrance

Personalised recommendations